- Posts: 1313
- Thank you received: 340
Also New
- Nate40
-
- Platinum Member
-
Because in a world of too much information, you manage to sort the diamonds from the shit really well.
And in a way that makes the rest of us actually follow what you are saying. Thank you.
Nate
Today I will do what I never thought possible!
Please Log in or Create an account to join the conversation.
- Colt
-
Topic Author
- Elite Member
-
- Posts: 274
- Thank you received: 23
Muscleaddict wrote: Your doctors seem to be pretty clued up with this, judging from what they've already said. One must just always be a bit sceptical because it's your health and doctors can make mistakes. I'm confused - you first said your T level was 6.3 before you started nebido, then you said it was 6.3 6 weeks after the injection? It's extremely unlikely to be 6.3 after 6 weeks -that would be insanelt rare.
Sorry, my mistake. I'm battling with my concentration today, one of the negative effects when I start crashing again. It is amazing how my concentration (and memory) improves when the Nebido kicks in !
But .... the opposite also happens when I start to crash.
I jumped around a bit in my previous post.
I started at a count of 6.3. When I was admitted into hospital the urologist expected my testo to be above 10 already, but at that point (6 weeks + 8 weeks), I was only on 8 ..... that is why he increased my treatments to every 8 weeks instead of the normal 12 weeks for most of his patients. He says he only has 1 other patient that gets treatment every 8 weeks. So I am one of the more extreme cases here it seems.
So in short, I started at 6.3, got a booster after 6 weeks, then was tested again after another 8 weeks and my level was only at 8 (which according to him was not good).
I just hate these crashes, because I go from sick to healthy after 2 weeks, then good during week 3 and 4, and then I start crashing again after week 4 and go back to being sick again.
Please Log in or Create an account to join the conversation.
- Colt
-
Topic Author
- Elite Member
-
- Posts: 274
- Thank you received: 23
Nate40 wrote: Well dude respect.
Because in a world of too much information, you manage to sort the diamonds from the shit really well.
And in a way that makes the rest of us actually follow what you are saying. Thank you.
Nate
+ 1
Please Log in or Create an account to join the conversation.
- Colt
-
Topic Author
- Elite Member
-
- Posts: 274
- Thank you received: 23
Muscleaddict wrote: This graph below shows the normal response to nebido injections every 8 weeks. As you can see there is a noticeable build up and huge drop in T after the initial peak. This is normal and is when T:E ratio commonly drops out of the ideal parameters so get it checked, although in most cases on nebido it should not be a problem. If you are very overweight you are much more prone to physical and the emotional side effects as well.
This graph concerns me, because it shows that after an injection my levels climb well, but then at a certain point it drops quite fast again, and that is what I am experiencing now.
Please Log in or Create an account to join the conversation.
- Muscleaddict
-
- Moderator
-
- Posts: 3641
- Thank you received: 3198
Please Log in or Create an account to join the conversation.
- Colt
-
Topic Author
- Elite Member
-
- Posts: 274
- Thank you received: 23
Muscleaddict wrote: Exactly. Some guys deal with it better than others but your T does drop extremely low compared to the average response. Like I said earlier -> check your estradiol/estrogen levels as well. Very important.
Thank you very much.
Please Log in or Create an account to join the conversation.
- Muscleaddict
-
- Moderator
-
- Posts: 3641
- Thank you received: 3198
Please Log in or Create an account to join the conversation.
- Colt
-
Topic Author
- Elite Member
-
- Posts: 274
- Thank you received: 23
Thank you so much for all the replies, the news, the feedback, sharing your knowledge with me. I sure do appreciate it.
I will keep you guys updated.
Please Log in or Create an account to join the conversation.
- Muscleaddict
-
- Moderator
-
- Posts: 3641
- Thank you received: 3198
Colt wrote: According to my Urologist Nebido is the most stable treatment of all - slow climb, slow fall. I sure hope he is correct.
That graph I posted is Nebido! Definitely not a slow climb, slow fall. Colt join the forum I mentioned earlier in the thread. Dr. Crisler who runs the forum is more clued up than any TRT doc in this backward country. This is your health you're talking about so you should know and understand all the options you have and not put your life in your doctors hands.
Please Log in or Create an account to join the conversation.
- Colt
-
Topic Author
- Elite Member
-
- Posts: 274
- Thank you received: 23
Muscleaddict wrote:
Colt wrote: According to my Urologist Nebido is the most stable treatment of all - slow climb, slow fall. I sure hope he is correct.
That graph I posted is Nebido! Definitely not a slow climb, slow fall. Colt join the forum I mentioned earlier in the thread. Dr. Crisler who runs the forum is more clued up than any TRT doc in this backward country. This is your health you're talking about so you should know and understand all the options you have and not put your life in your doctors hands.
Yip, the graph concerns me. Thank you very much, I will go look up the forum.
Please Log in or Create an account to join the conversation.
- Colt
-
Topic Author
- Elite Member
-
- Posts: 274
- Thank you received: 23
Muscleaddict wrote: Bud those symptoms from stress could be exacerbated by having low testosterone as well. Stress will raise cortisol levels for sure and high body fat also lowers testosterone, but your testosterone is so low that I'm pretty certain your problem is hormonal.
It's not uncommon for men who go on TRT to no longer feel the need for mood stabilisers or anti depressants because all along they were basically treating a symptom without knowing the cause, which was low testosterone all along.
There is a good forum run by Dr Crisler, www.allthingsmale.com that has many members who have been through what you are going through. Another one is thinksteroids.com/forum/mens-health-forum/ where Dr. Scally is an administrator.
You need to see a specialist who you can discuss options with regarding possible testosterone replacement therapy and the alternatives. This will be safer and better than self medicating.
This was your comment back in October, and I think you hit the nail right on the head here.
Thank you so much.
Please Log in or Create an account to join the conversation.
- mike123
-
- Platinum Member
-
- Posts: 1680
- Thank you received: 506
Please Log in or Create an account to join the conversation.
- Colt
-
Topic Author
- Elite Member
-
- Posts: 274
- Thank you received: 23
Muscleaddict wrote: There is a good forum run by Dr Crisler, www.allthingsmale.com that has many members who have been through what you are going through. Another one is thinksteroids.com/forum/mens-health-forum/ where Dr. Scally is an administrator.
I can't get into the first one at the moment .... might be a problem with the website. I tried both Firefox and Internet Explorer. When I select the Registration page, the screen gets all jumbled up. And you can't do any searches on their forum if you are not registered.
Will try again some other time.
Please Log in or Create an account to join the conversation.